Skip to main content

On the Construction of Intransitive Groups

Item Preview

texts
On the Construction of Intransitive Groups


Published April 1, 1889
SHOW MORE


"On the Construction of Intransitive Groups" is an article from American Journal of Mathematics, Volume 11.

View more articles from American Journal of Mathematics.
View this article on JSTOR.
View this article's JSTOR metadata.

You may also retrieve all of this items metadata in JSON at the following URL: https://archive.org/metadata/jstor-2369323



Volume 11
Publisher American Journal of Mathematics
Pages 21
Language English
Book contributor JSTOR
Collection jstor_amerjmath; jstor_ejc; additional_collections; journals

See also JSTOR (head)[JSTOR (head)]; JSTOR (article)[JSTOR (article)]; JSTOR (issue)[JSTOR (issue)]; JSTOR (journal)[JSTOR (journal)]

comment
Reviews

There are no reviews yet. Be the first one to write a review.
SIMILAR ITEMS (based on metadata)
Source: http://www.jstor.org/stable/10.2307/2369809
Source: http://www.jstor.org/stable/10.2307/2369842
Source: http://www.jstor.org/stable/10.2307/2369707
Source: http://www.jstor.org/stable/10.2307/2369402
Source: http://www.jstor.org/stable/10.2307/2369583
Source: http://www.jstor.org/stable/10.2307/2369748
Source: http://www.jstor.org/stable/10.2307/2369947
Source: http://www.jstor.org/stable/10.2307/1986403
Source: http://www.jstor.org/stable/10.2307/2369580